AIDS Home > Edurant Drug Interactions

Antacids, antibiotics, and seizure medications may negatively react with Edurant. Drug interactions such as these may affect the level of the medicines in your blood and decrease the effectiveness of Edurant. In some cases, you may be able to avoid these interactions by separating your doses by several hours. However, in many cases, certain drugs should never be used with Edurant.

An Overview of Interactions With Edurant

Edurant™ (rilpivirine) can react with several other medicines. Some of these drugs that may lead to interactions with Edurant include:
 
  • Antacids, such as Tums® or Maalox®
  • Certain antibiotics and antifungal medications, such as:
 
 
  • Certain seizure medications, such as:
 
 
 
 
  • Methadone (Dolophine®, Methadose®)
  • Other medications that cause a change in the heart rhythm known as QT prolongation (see QT-Prolonging Medications for a list)
  • Other non-nucleoside reverse transcriptase inhibitor (NNRTI) HIV medications, such as:
 
 
  • Proton pump inhibitors (PPIs), such as:
 
 
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.